# SDR SIMA20150108013

- Difficulty date: January 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,594 hours, 6,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT UNDERFLOOR FRAME AT FS 295.00, BETWEEN STRINGERS 25LT - 26RT IS CORRODED.  REPAIRED UNDERFLOOR FRAME IAW SRM 53-21-06.  COMPLIED WITH DT CHECKLIST 15-27.
